Title: Fixed Point Theorems for Generalized F-Contractions and Generalized F-Suzuki-Contractions in Complete Dislocated Sb-Metric Spaces
Author(s): Hamid Mehravaran, Mahnaz Khanehgir, Reza Allahyari
Pages: 734-751
Cite as:
Hamid Mehravaran, Mahnaz Khanehgir, Reza Allahyari, Fixed Point Theorems for Generalized F-Contractions and Generalized F-Suzuki-Contractions in Complete Dislocated Sb-Metric Spaces, Int. J. Anal. Appl., 17 (5) (2019), 734-751.

Abstract


In this paper, first we describe the notion of dislocated Sb-metric space and then we introduce the new notions of generalized F-contraction and generalized F-Suzuki-contraction in the setup of dislocated Sb-metric spaces. We establish some fixed point theorems involving these contractions in complete dislocated Sb-metric spaces. We also furnish some examples to verify the effectiveness and applicability of our results.

Full Text: PDF

 

References


  1. I. A. Bakhtin, The contraction mapping principle in almost metric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30 (1989), 26–37. Google Scholar

  2. S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostra. 1 (1993), 5–11. Google Scholar

  3. N.V. Dung and V.L. Hang, A fixed point theorem for generalized F-contractions on complete metric spaces, Vietnam J. Math. 43 (2015), 743–753. Google Scholar

  4. G.N.V. Kishore, K.P.R. Rao, D. Panthi, B. Srinuvasa Rao and S. Satyanaraya, Some applications via fixed point results in partially ordered Sb-metric spaces, Fixed Point Theory Appl. 2017 (2017), 10. Google Scholar

  5. H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed Point Theory Appl. 2014 (2014), 210. Google Scholar

  6. H. Piri and P. Kumam, Fixed point theorems for generalized F-Suzuki-contraction mappings in complete b-metric spaces, Fixed Point Theory Appl. 2016 (2016), 90 . Google Scholar

  7. N.Y. Ozgur and N. TaS¸, Some fixed point theorems on S-metric spaces, Mat. Vesnik 69 (1) (2017), 39-52. ¨ Google Scholar

  8. N.Y. Ozgur, N. TaS¸ and U. Celik, New fixed point-circle results on ¨ S-metric spaces, Bull. Math. Anal. Appl. 9 (2) (2017), 10–23. Google Scholar

  9. Y. Rohena, T. Dosenovic and S. Radenovic, A note on the paper ”A Fixed point Theorems in Sb-Metric Spaces”, Filomal 31 (11) (2017), 3335–3346. Google Scholar

  10. Sh. Sedghi, A. Gholidahne, T. Dosenovic, J. Esfahani and S. Radenovic, Common fixed point of four maps in Sb-metric spaces, J. Linear Topol. Alg. 5 (2) (2016), 93–104. Google Scholar

  11. Sh. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorem in S-metric spaces, Mat. Vesn. 64 (2012), 258–266. Google Scholar

  12. D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012 (2012), 94. Google Scholar

  13. D. Wardowski and N.V. Dung, Fixed points of F-weak contractions on complete metric spaces, Demonstr. Math. 47 (1) (2014), 146–155. Google Scholar